Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 35 of 64 found articles
 
 
  Geometric reliability analysis applied to wave overtopping of sea defences
 
 
Title: Geometric reliability analysis applied to wave overtopping of sea defences
Author: Wu, Xing Zheng
Appeared in: Ocean engineering
Paging: Volume 109 (2015) nr. C pages 287-297
Year: 2015
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 35 of 64 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands